# SDR TWAA0105701

- Difficulty date: March 28, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,430 hours, 39,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS BEHIND ROW 29 WERE FLASHING.  REPLACED THE POWER SUPPLY.  CHECK-C 3-30-00 STL.
